# SDR USAA2012010900018

- Difficulty date: January 7, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 26,206 hours, 20,325 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517121
- Part serial: A9160
- Condition: Unknown
- Location: L2 Door
- Part time: 23,438 hours, 11,072 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OHMV VISIT - VISUAL INDICATOR ON THE L-2 GIRT BAR DOES NOT INDICATE THAT GIRT BAR IS ENGAGED WHEN DOOR IS ARMED.  REPLACED L-2 DOOR SLIDE IAW JOB CARD 26L00025010.
